Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ANALYSIS OF MAP M/2/K QUEUING MODEL WITH INFINITE RESEQUENCING BUFFER/
Autore:
CHAKRAVARTHY S; CHUKOVA S; DIMITROV B;
Indirizzi:
GMI ENGN & MANAGEMENT INST,DEPT SCI & MATH FLINT MI 48504
Titolo Testata:
Performance evaluation
fascicolo: 3-4, volume: 31, anno: 1998,
pagine: 211 - 228
SICI:
0166-5316(1998)31:3-4<211:AOMMQM>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Keywords:
MARKOVIAN ARRIVALS; EXPONENTIAL SERVICES; FINITE QUEUE; MATRIX-GEOMETRIC SOLUTION; PHASE TYPE; ALGORITHMIC PROBABILITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
S. Chakravarthy et al., "ANALYSIS OF MAP M/2/K QUEUING MODEL WITH INFINITE RESEQUENCING BUFFER/", Performance evaluation, 31(3-4), 1998, pp. 211-228

Abstract

We consider a MAP/M/2/K queueing model in which messages should leavethe system in the order in which they entered into the system. In thecase of infinite resequencing buffer, the steady-state probability vector is shown to be of matrix-geometric type. The total sojourn time of an admitted message into the system is shown to be of phase type. Efficient algorithmic procedures for computing various performance measures are given, and some interesting numerical examples are discussed. (C) 1998 Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/07/20 alle ore 06:43:01